MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 GENERAL SURGICAL TABLE

STERIS CORPORATION STERIS; 4095 GENERAL SURGICAL TABLE
Model Number 4095 SURIGICAL TABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the leg section detached from their 4095 surgical table during a patient procedure.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the table and found that the leg section had sustained damage requiring replacement.Although the locking mechanism of the table was functional, the technician replaced the leg section receptacles as a precautionary measure.The leg section was also replaced by the technician at the user facility's request.Prior to the patient procedure, the table's leg section had not been fully inserted into the table leg section receptacles by the facility.As the leg section was not properly installed, this prevented the proper engagement of the locking mechanism which secures the detachable leg section to the main body of the surgical table.User facility personnel were advised that the leg section would lock into the table receptacles when properly installed.The 4095 surgical table operator manual states, "warning - personal injury hazard: when installing any table accessory, check for correct attachment and tighten securely (if appropriate).Do not use worn or damaged accessory.Check installation before using any accessory - do not remove table leg section if patient is not properly positioned.Patient's torso and buttocks must be firmly held in place by table back and seat sections and legs supported by leg supports.Warning - personal injury and/or equipment damage hazard: - failure to perform periodic inspections of this surgical table could result in serious personal injury or equipment damage." the 4095 surgical table operator manual further states, "the operator manual documents the following instructions within chapter 4 "before using the table".Section 4.4 - installing/removing leg section.Note: this surgical table is equipped with hi-lock locking mechanism enabling quick and easy removal/installation of the leg section with a safety lock feature.Installing the leg section 1.Position tabletop seat section to horizontal by pressing leg up button on hand control (should see figure 4-12 on hand control), refer to universal hand control section (operator manual) if needed.2.With top seat section of table horizontal, insert both leg section installation rods into seat frame until fully engaged.Listen for "click" sound to indicate correct installation (see figure 4-13).Note: the leg section should slide easily into the back frame (seat section).Do not force.3.Pull leg section (both sides) to ensure correct installation.Leg section should remain firmly in place." no additional issues have been reported.
 
Additional Manufacturer Narrative
The steris service technician counseled user facility personnel on the proper installation/removal of the 4095 surgical tables leg section.

Brand Name
STERIS
Common Device Name
4095 GENERAL SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20695065
Report Number1043572-2024-00075
Device Sequence Number17106350
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)230122
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURIGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown